# SDR QMLA2009041109016

- Difficulty date: April 11, 2009
- Submitted: April 13, 2009
- Operation: Air carrier
- Aircraft: N259AM
- Make and model: Urocop EC135T2
- Aircraft serial: 0605
- Aircraft time: 179 hours, 541 cycles
- Engine: Tmeca ARRIEL2B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

ENG 1 CHIP LIGHT ILLUMINATED IN CRUISE FLIGHT. 3 ATTEMPTS WERE MADE WITH THE CHIP BURNING SYS TO EXTINGUISH LIGHT. LIGHT REMAINED ILLUMINATED. PILOT SET UP ACFT FOR OEI OPERATIONS AND PLACED 1 ENG SWITCH TO IDLE. 1 ENG OIL PRESSURE AND TEMPS WERE MONITORED AND REMAINED WITHIN NORMAL RANGES. CHECKLIST WAS USED TO BACKUP PROCEDURE. OEI FLIGHT WAS CONTINUED TO DESTINATION WHICH AT THAT TIME WAS 8 MILES AWAY. SINGLE ENGINE LANDING WAS MADE TO A HOVER WITH REMAINING ENGINE TORQUE WITHIN 2 MINUTE RANGE. ACFT WAS SHUTDOWN AND MX CALLED.
